Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pregnant. Had misscarriage. Have leg cramps. Taking Nidagen. Sugest - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor:Let me read your query
Doctor:Please give me a minute
Doctor:Type your question again
User:i had miscarraige 1 yr back
User:and fortunately i concievend now
User:and i am 6 weeks now
Doctor:ok good
User:but i am having leg cramps since yesterday
User:i am worried about miscarriage again
User:I am on Nidagen medication from last 6 days
Doctor:Ok this is good
Doctor:medicine to help retain the nidus
Doctor:You should not worry about the miscarriage
Doctor:Stress is found to have a role in the miscarriage
Doctor:so the more stressfree the better chances to retain the foetus
Doctor:Over this the medicaton helps
Doctor:If you can tide over the first 12 to 14 weeks of pregnancy you are highly likely to continue the pregnancy
Doctor:so the next two months is crucial for you
Doctor:No physical and mental stress at all
Doctor:FOlic acid suppplemnt, other medications Nidgen
Doctor:along with follow up with doctor as advised hold the key
User:ok doctor
User:thanks for you advise
Doctor:Did you follow?
Doctor:Do you have any further quesion?
User:i followed
User:no more questions
User:thanks much
Doctor:Thank you for visiting
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor